MathSciNet Relay Station
MathSciNet bibliographic data
MR1669011 (2000a:46048) 46E35 (58J05)
Aubin, Thierry; Li, Yan Yan Sur la meilleure constante dans l'inégalité de Sobolev. (French) [On the best constant in the Sobolev inequality] C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 2, 135–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement